# SDR QXEA2012092601097

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD DELAMINATED AT BOTTOM.  REMOVED SEAL AND CLEANED AFFECTED AREA.  REMOVED CORROSION IAW SRM 51-21-00-00-02. PERFORMED UT THICKNESS MEASUREMENTS IAW NTM 51-00-04-910-801, PT 1.  MEASURED REMAINING THICKNESS, .048" ON BOTTOM CORNER FITTING AND .070" ON BOTTOM U CHANNEL.  MEASURED .028" REMAINING ON WEB IAW NTM 51-00-02-250-801, PT 4.  VERIFIED AREA CRACK FREE IAW NTM 51-00-06-910-801, PT 1 AND NTM 51-00-01-250-801, PT 6.  COMPLIED WITH RD 8/4-25-279.
